MathSciNet Relay Station
MathSciNet bibliographic data
MR2237276 37F10 (37F25 37F30 37F50)
Roesch, P. Some rational maps whose Julia sets are not locally connected. Conform. Geom. Dyn. 10 (2006), 125–135 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement